| Model Number |
500004500000 |
| Medical Device Problem Code |
Application Program Problem (2880)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/30/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medbank tower, a user was unable to dispense a medication using a validation code and contacted support for assistance.Upon review in mql, it was confirmed that the medication was not yet due for administration.The user was advised to retry after 10 minutes, and upon reattempting at the appropriate time, the medication was successfully dispensed using the same validation code.The customer reported that a malfunction took place when the user tried to dispense medication to the patient.There were no delay or adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6)was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6)was performed from the date of manufacture, 19-feb-2019 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the validation code was not working.A technical support specialist (tss) stated that the medication was not yet due for administration and advised that the transaction be retried after some time.The system functioned as intended after the technical support specialist guide customer to resolve the issue.